# SDR AALA201702149001

- Difficulty date: February 13, 2017
- Submitted: February 14, 2017
- Operation: Air carrier
- Aircraft: N961UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000183
- Aircraft time: 21,105 hours, 15,096 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Flight Dir
- Condition: Faulted
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. REJECTED TAKEOFF AT 60 KIAS DUE TO HIGH WINDS. RECEIVED MULTIPLE MASTER CAUTIONS DUE TO HIGH WINDS DISRUPTING OUR FLIGHT DETECTOR LATERAL & VERTICAL MODES. SAFELY EXITED THE RUNWAY AND RETURNED TO GATE. MAINTENANCE ACCOMPLISHED RESET PER FIM 22-11-00, NO FAULTS NOTED. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK PER JOB CARD 43T22022001 AND INSPECTION PER 05-50-12.
